Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shhhh

should i increase my dosage?

Recommended Posts

i'm on my 3rd month and past the IB stage. the breakouts slowed down a bit, but i still get little zits, here and there, and my face isn't showing signs of clearing up. i look really red too. do you think i should ask my doctor to up my dosage? i'm thinking, if i keep on taking 40/day it might eventually go away but then i'm worried that it might go back and i would have to do a 2nd round. any input about this? thanks

Share this post


Link to post
Share on other sites

upping the dosage will be up to the decision of both you and your doctor. best thing to do is give him a call and tell him why you want to up the dosage.

oh, and you do realize the side effects can get worse by upping the dosage? Your face could become more red or dry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×